Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Discrete phenomena in uniqueness in the Cauchy problem

Author: François Trèves
Journal: Proc. Amer. Math. Soc. 46 (1974), 229-233
MSC: Primary 35G10
MathSciNet review: 0352679
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The concatenation method, recently applied to the study of solvability and hypoellipticity of linear partial differential equations with double characteristics, is used to show that uniqueness in the Cauchy problem, for certain degenerate hyperbolic equations, depends on whether the lower order terms (precisely, the subprincipal part) assume or not certain values belonging to a sequence of complex numbers.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35G10

Retrieve articles in all journals with MSC: 35G10

Additional Information

Keywords: Cauchy problem, concatenation, uniqueness, degenerate hyperbolic
Article copyright: © Copyright 1974 American Mathematical Society